Alert archive / Utah / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 41, NWS Salt Lake City, UT

July 3, 20234 counties in Utah; Uinta County, Wyoming

NWS Salt Lake City, UT issued this severe thunderstorm warning at Jul 3, 2023, 6:55 PM MDT for 4 counties in Utah; Uinta County, Wyoming. It was in force for 50 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 3, 2023, 6:55 PM MDT (00:55 UTC)
Expired
Jul 3, 2023, 7:45 PM MDT
In force
50 min
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cache County, UT, Morgan County, UT, Rich County, UT, Summit County, UT, Uinta County, WY

The radar

The Salt Lake City radar (KMTX), 123 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 3, 6:57 PM MDTTSTM WND GST 733 Wnw Evanston, WY
Jul 3, 6:57 PM MDTTSTM WND GST 733 Wnw Evanston, WY
Jul 3, 7:00 PM MDTTSTM WND DMGEvanston, WYSchool crossing sign blown off pole.
Jul 3, 7:18 PM MDTTSTM WND DMG17 Sse Evanston, WYTrees Blown Down.
Jul 3, 7:18 PM MDTTSTM WND DMG17 Sse Evanston, WYTrees Blown Down.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 00:00Z, 0.9 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 00:00Z on 2023-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 469 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 00:00Z on 2023-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
469 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
4008 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

508 
WUUS55 KSLC 040055
SVRSLC
UTC005-029-033-043-WYC041-040145-
/O.NEW.KSLC.SV.W.0041.230704T0055Z-230704T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Salt Lake City UT
655 PM MDT Mon Jul 3 2023

The National Weather Service in Salt Lake City has issued a

* Severe Thunderstorm Warning for...
  Southeastern Cache County in northern Utah...
  Rich County in northern Utah...
  Northeastern Morgan County in northern Utah...
  North central Summit County in northern Utah...
  Uinta County in southwestern Wyoming...

* Until 745 PM MDT

* At 655 PM MDT, severe thunderstorms were located along a line
  extending from 14 miles southwest of Randolph to 9 miles south of
  Woodruff to 11 miles south of Evanston, moving northeast at 40 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Evanston, Randolph, Woodruff, Robertson, Mountain View, Millburne,
  Fort Bridger, Almy, Altamont, Ragen, Wahsatch, Castle Rock,
  Piedmont, Leroy and Carter.

This includes the following highways...
 Interstate 80 in Utah between mile markers 186 and 196.
 Utah Route 30 between mile markers 131 and 135.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4158 11104 4158 11056 4114 11020 4097 11105
      4134 11135 4154 11166 4181 11105
TIME...MOT...LOC 0055Z 237DEG 36KT 4153 11139 4139 11119 4109 11095 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

STW
4 follow-up statements
122 
WWUS55 KSLC 040059
SVSSLC

Severe Weather Statement
National Weather Service Salt Lake City UT
659 PM MDT Mon Jul 3 2023

UTC005-029-033-043-WYC041-040145-
/O.CON.KSLC.SV.W.0041.000000T0000Z-230704T0145Z/
Cache UT-Rich UT-Morgan UT-Summit UT-Uinta WY-
659 PM MDT Mon Jul 3 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR SOUTHEASTERN CACHE...RICH...NORTHEASTERN MORGAN...NORTH CENTRAL
SUMMIT AND UINTA COUNTIES...

At 659 PM MDT, severe thunderstorms were located along a line
extending from 12 miles southwest of Randolph to 8 miles south of
Woodruff to 11 miles south of Evanston, moving northeast at 40 mph.

HAZARD...70 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

Locations impacted include...
Evanston, Randolph, Woodruff, Robertson, Mountain View, Millburne,
Fort Bridger, Almy, Altamont, Ragen, Wahsatch, Castle Rock, Piedmont,
Leroy and Carter.

This includes the following highways...
 Interstate 80 in Utah between mile markers 186 and 196.
 Utah Route 30 between mile markers 131 and 135.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4158 11104 4158 11056 4114 11020 4097 11105
      4134 11135 4154 11166 4181 11105
TIME...MOT...LOC 0059Z 237DEG 36KT 4154 11137 4140 11117 4110 11093 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH

$$

STW
945 
WWUS55 KSLC 040118
SVSSLC

Severe Weather Statement
National Weather Service Salt Lake City UT
718 PM MDT Mon Jul 3 2023

UTC005-029-040128-
/O.CAN.KSLC.SV.W.0041.000000T0000Z-230704T0145Z/
Cache UT-Morgan UT-
718 PM MDT Mon Jul 3 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CACHE AND
NORTHEASTERN MORGAN COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4158 11104 4158 11056 4114 11020 4097 11105
      4136 11113 4167 11138 4181 11105
TIME...MOT...LOC 0118Z 237DEG 36KT 4164 11117 4150 11097 4120 11073 

$$

UTC033-043-WYC041-040145-
/O.CON.KSLC.SV.W.0041.000000T0000Z-230704T0145Z/
Rich UT-Summit UT-Uinta WY-
718 PM MDT Mon Jul 3 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR SOUTHEASTERN RICH...NORTH CENTRAL SUMMIT AND UINTA COUNTIES...

At 718 PM MDT, severe thunderstorms were located along a line
extending from near Randolph to 10 miles east of Woodruff to 12 miles
east of Evanston, moving northeast at 40 mph.

HAZARD...70 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations impacted include...
Evanston, Randolph, Woodruff, Robertson, Mountain View, Millburne,
Fort Bridger, Almy, Altamont, Ragen, Piedmont, Leroy and Carter.

This includes the following highways...
 Interstate 80 in Utah between mile markers 193 and 196.
 Utah Route 30 between mile markers 131 and 135.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4158 11104 4158 11056 4114 11020 4097 11105
      4136 11113 4167 11138 4181 11105
TIME...MOT...LOC 0118Z 237DEG 36KT 4164 11117 4150 11097 4120 11073 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH

$$

STW
895 
WWUS55 KSLC 040130
SVSSLC

Severe Weather Statement
National Weather Service Salt Lake City UT
730 PM MDT Mon Jul 3 2023

UTC033-043-040140-
/O.CAN.KSLC.SV.W.0041.000000T0000Z-230704T0145Z/
Rich UT-Summit UT-
730 PM MDT Mon Jul 3 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RICH AND NORTH
CENTRAL SUMMIT COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4158 11104 4158 11056 4114 11020 4102 11082
TIME...MOT...LOC 0130Z 237DEG 36KT 4169 11107 4155 11087 4125 11063 

$$

WYC041-040145-
/O.CON.KSLC.SV.W.0041.000000T0000Z-230704T0145Z/
Uinta WY-
730 PM MDT Mon Jul 3 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR CENTRAL UINTA COUNTY...

At 730 PM MDT, severe thunderstorms were located along a line
extending from 6 miles east of Randolph to 15 miles east of Woodruff
to 11 miles northwest of Robertson, moving northeast at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Robertson, Mountain View, Ragen, Millburne, Fort Bridger, Altamont,
Piedmont, Leroy and Carter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4158 11104 4158 11056 4114 11020 4102 11082
TIME...MOT...LOC 0130Z 237DEG 36KT 4169 11107 4155 11087 4125 11063 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH

$$

STW
985 
WWUS55 KSLC 040139
SVSSLC

Severe Weather Statement
National Weather Service Salt Lake City UT
739 PM MDT Mon Jul 3 2023

WYC041-040149-
/O.EXP.KSLC.SV.W.0041.000000T0000Z-230704T0145Z/
Uinta WY-
739 PM MDT Mon Jul 3 2023

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL UINTA COUNTY WILL
EXPIRE AT 745 PM MDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small hail
and gusty winds are still possible with these thunderstorms.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Salt Lake City.

LAT...LON 4158 11104 4158 11056 4114 11020 4102 11082
TIME...MOT...LOC 0139Z 237DEG 36KT 4173 11099 4159 11079 4129 11055 

$$

STW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 4:05 PM MDT, 2 hours 50 minutes earlier.

Area forecast discussion, Jul 3, 4:05 PM MDT, 2 hours 50 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
405 PM MDT Mon Jul 3 2023

.SYNOPSIS...Thunderstorms capable of producing strong gusty winds
are expected to continue across northern Utah and southwest Wyoming
through this evening. A cold front will bring a modest cooldown to
northern Utah Tuesday into Wednesday while hot, dry and windy
conditions will continue Tuesday across southern Utah.

&&

.SHORT TERM (THROUGH 12Z WEDNESDAY)...High pressure has given way to
a near zonal flow aloft this afternoon as a shortwave trough digs
into the northwestern CONUS. PWATs have risen to between 0.6 inches
across the southern half of Utah to around 0.7-0.8 inches across
northwestern Utah. Even within the pocket of higher PWAT, the
moisture is still mainly confined to the midlevels, with dewpoints
generally in the upper 30s to mid 40s at many northern Utah surface
obs. However, enough moisture and instability is present to generate
showers and thunderstorms across the area, with scattered coverage
across the north and more isolated coverage across the south.
Mesoscale analysis of SBCAPE shows values of ~1000 J/kg across
portions of northern Utah. Meanwhile, DCAPE of between 1500-2000
J/kg is common across northern and central Utah, which is consistent
with model soundings depicting a deep inverted-V profile at many
locations.

There remains some agreement in CAMS on the evolution of a cluster
of showers and thunderstorms currently over the west deserts into a
complex that will be capable of producing gusty outflow winds. The
12z HREF ensemble max depicts pockets of greater than 60 mph gusts,
especially over the Dugway area and in southwest Wyoming (HREF
members are in greatest agreement in southwest Wyoming, showing a
30% chance of greater than 50 mph winds). The timing of this complex
has it moving through SLC around 00z and through Uinta County, WT
around 02-03z.

While the stronger storms taper off late this evening, some models
continue to indicate nocturnal showers continuing to focus near the
cold front tonight. This precipitation band looks to center near the
Ogden area late this evening, then shift to near SLC towards the
morning hours and shifting only slightly southward tomorrow
afternoon. Showers will taper off tomorrow evening as high pressure
begins to build in from the west.

.LONG TERM (after 12z Wednesday)...Relatively cool air will remain
in place over northern Utah and southwest Wyoming on Wednesday. As
the shortwave trough moves out Wednesday, a low-amplitude ridge will
take up residence just to the east of the area and a trough to the
west from Thursday through at least Sunday. This set-up will bring
temperatures close to seasonal norms. With no good moisture tap in
this pattern, very dry conditions will be present area-wide. The
only area with higher than a 5% chance of precipitation on any given
afternoon is the High Uinta Mountains. And even that famously
thunderstorm-prone area barely gets to a 20% probability of
measurable rain at a given location on the wettest day (Wednesday
afternoon) and is below 10% thereafter.

The most consequential aspect of the pattern Thu-Sat will be
southwesterly winds in areas south of the latitude of Delta and
Price. The wind will not be strong enough to be damaging, although
it will make for uncomfortable tent camping. The main concern is for
fire weather. There is a high probability (70-90%) of relative
humidity below 15% and wind gusts of 30 mph or higher, the criteria
in the atmospheric part of the red flag warning equation. However
fuel dryness will still be the limiting factor on problematic fires
in all but far southern Utah. Friday looks to be the driest and
windiest day at this time.

Beyond the weekend, the global ensembles are in agreement on a ridge
building over the Intermountain West. This would bring an end to the
windy conditions but also hotter temperatures, low relative humidity
and continued very low probabilities for wetting rain.

&&

.AVIATION...KSLC...Chaotic winds continue as a well-defined sharp
boundary between northwest and southerly winds sits just over the
airfield. Expect northerly winds to creep into the northern half of
the airfield but for the prevailing winds to stay southerly with
punches of southwest flow. Northerly incursions should remain around
or under 12 kts. Thunderstorms will approach the terminal by 23Z and
persist as late as 01Z. Additional isolated storms may develop off
terrain beyond what is currently forecast. Overall VFR conditions
are expected to persist as cloud bases remain high, and rain and
visibility reductions should be light. The potential for blowing
dust reducing visibility exists if stronger winds materialize. A 20%
chance exists that light rain showers will continue in the vicinity
of the terminal overnight, though without the wind threat.

.REST OF UTAH AND SOUTHWEST WYOMING...Scattered thunderstorms
continue across the northern half of the forecast area this evening,
capable of producing sudden and strong microburst winds and semi-
organized outflow boundaries. Blowing dust is possible in the
vicinity of these strong winds, especially across the West Desert.
Storms will weaken after 01Z and dissipate after sunset, though
there is a 20% chance that showers continue overnight across
portions of northern Utah from ENV to EVW in SW Wyoming, with a much
lesser wind threat associated with these overnight showers.

&&

.FIRE WEATHER...A weather disturbance grazing northern Utah will
bring a cold front into northern Utah tonight into tomorrow. Ahead
of this front, scattered showers and thunderstorms, especially
across northern Utah, will continue this evening. A few of these
storms may produce wetting rain, but most will be dry. The cold
front will settle across central Utah tomorrow and serve as a focus
for showers and thunderstorms tomorrow. Breezy southwest winds will
continue across southern Utah tomorrow ahead of the cold front.
Thereafter, weak high pressure will bring a drying trend to the area
for the middle to latter part of the week. However, breezy southwest
winds and low humidity will develop again across southern and
portions of central Utah Thursday into the weekend.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...None.
WY...None.
&&

Cheng/Jeglum/Wessler

For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity

In the hours before

Special weather statement, Jul 3, 6:28 PM MDT, 27 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
628 PM MDT Mon Jul 3 2023

UTZ101-040100-
Great Salt Lake Desert and Mountains UT-
628 PM MDT Mon Jul 3 2023

...A strong thunderstorm will impact portions of southern Box Elder
and northwestern Tooele Counties through 700 PM MDT...

At 628 PM MDT, Doppler radar was tracking a strong thunderstorm near
Knolls, or 35 miles east of Wendover, moving northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Knolls, Utah Test and Training Range North, Clive and Utah Test and
Training Range South.

This includes Interstate 80 in Utah between mile markers 23 and 69.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4053 11334 4080 11370 4112 11320 4100 11290
      4074 11277
TIME...MOT...LOC 0028Z 236DEG 39KT 4078 11336

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

STW
Local storm report, Jul 3, 6:35 PM MDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Salt Lake City UT
635 PM MDT Mon Jul 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     Tstm Wnd Dmg     Payson                  40.05N 111.75W
07/03/2023                   Utah               UT   Public

            Large tree down including a large root ball.

&&

CRK
Local storm report, Jul 3, 6:36 PM MDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Salt Lake City UT
636 PM MDT Mon Jul 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     Tstm Wnd Gst     4 NE Stoddard           41.11N 111.64W
07/03/2023  M68 MPH          Morgan             UT   Mesonet

            Mesonet station PC298 The Head Station
            Elevation: 8539 ft.

&&

CRK
Local storm report, Jul 3, 6:37 PM MDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Salt Lake City UT
637 PM MDT Mon Jul 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     Tstm Wnd Gst     5 NE Park City          40.70N 111.43W
07/03/2023  M58 MPH          Summit             UT   Mesonet

            Mesonet station PC063 Brown'S Canyon Station
            Elevation: 6623 ft.

&&

CRK
Local storm report, Jul 3, 6:43 PM MDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Salt Lake City UT
643 PM MDT Mon Jul 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     Tstm Wnd Gst     12 W Knolls             40.73N 113.50W
07/03/2023  M60 MPH          Tooele             UT   Mesonet

            Mesonet station UT33 11.5 W Knolls (UTAH
            DOT) Station Elevation: 4223 ft.

&&

CRK
Local storm report, Jul 3, 6:45 PM MDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Salt Lake City UT
645 PM MDT Mon Jul 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     Tstm Wnd Gst     Knolls                  40.73N 113.28W
07/03/2023  M73 MPH          Tooele             UT   Mesonet

            Mesonet station UTKNO I-80 At Mp 40 Knolls
            Station Elevation: 4243 ft.

&&

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 6:10 PM MDTSevere Thunderstorm WarningSLCBox Elder, Cache, Davis, Morgan, Rich, Weber50 min
Jul 3, 6:24 PM MDTSevere Thunderstorm WarningSLCDuchesne, Morgan, Rich, Summit, Wasatch, Weber36 min
Jul 3, 6:28 PM MDTSpecial Weather StatementSLCTooele32 min
Jul 3, 6:40 PM MDTSevere Thunderstorm Warning Considerable damage threatSLCBox Elder, Tooele35 min
Jul 3, 6:59 PM MDTSevere Thunderstorm WarningSLCDuchesne, Summit46 min
Jul 3, 8:32 PM MDTSpecial Weather StatementSLCTooele28 min
Jul 3, 11:41 PM MDTSpecial Weather StatementSLCCache49 min
Jul 4, 11:55 AM MDTSpecial Weather StatementSLCSummit35 min
Jul 4, 12:25 PM MDTSpecial Weather StatementSLCSummit35 min
Jul 4, 12:34 PM MDTSpecial Weather StatementSLCSummit26 min
Jul 4, 12:59 PM MDTSpecial Weather StatementSLCDuchesne31 min
Jul 4, 1:39 PM MDTSpecial Weather StatementSLCDuchesne36 min
Jul 3, 7:39 PM MDTSpecial Weather StatementSLCUinta36 min

Nearby

Severe Thunderstorm Warnings in Utah, 2023Severe Thunderstorm Warnings in Wyoming, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.